# SDR SWI2025F01077

- Difficulty date: July 21, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 28,306 hours, 16,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L/H BEAM BETWEEN FR 86 - FR 89 CORRODED.  (C-CHECK RO 08/10/2025)REMOVED AND REPLACED AFT WET AREA L/H BEAM BETWEEN FR 86 - FR 89. REF EMB SRM 51-40-08.REPLACED WIRH OEM PART AND DOES NOT EFFECT WEIGHT AND BALANCE.
